# SDR QXEA2017080700504

- Difficulty date: August 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 33,513 hours, 34,606 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Stowage Bin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY STOWAGE COMPARTMENT DOOR IS STUCK. REMOVED FROM SERVICE. FREED THE FWD EMERGENCY STOWAGE COMPARTMENT DOOR. CYCLED THE DOOR OPEN AND CLOSE MULTIPLE TIMES AND OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
